# SDR SWIA200819180

- Difficulty date: January 23, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 26,322 hours, 37,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3715 - EMERGENCY EXIT SIGN IS BROKEN AT ROW 6.  REPLACED EXIT SIGN WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
